# SDR DL72S960431

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- Engine: Pwa JT8D15A
- System (JASC): 7320 · Fuel Controlling System
- Part: P/D Valve
- Part number: 714810
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DESCENDING INTO ROC, NR 2 ENG FAILED/FLAME-OUT.  ATTEMPTED RESTART NOT SUCCESSFUL.  PRIOR TO DESCENT NR 2 FUEL FLOW 1,000 LBS HIGHER THAN OTHERS AND IT USED 1,000 LBS MORE DURING FLT.  FOUND FUEL LEAK AT P AND D VLV.  REPLACED PACKING, RAN ENGINE AND LEAK CHECK GOOD.
